| Model Number |
03916 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
02/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr 803.(b)(4).Submitted to fda on: 03/24/2017.
Event or Problem Description
The visco360 device was used on (b)(6) 2017 to perform viscodilation of schlemm's canal on the right eye.After fully retracting the catheter from the first 180 degrees of dilation of schlemm's canal, the surgeon noticed a very small blue fragment entangled in the iris (presumably from the microcatheter).The surgeon was able to complete the procedure and viscodilate the remaining 180 degrees of the canal, but elected to leave the fragment in the iris due to concerns about potential complications involved in its removal.On (b)(6) 2017 surgeon reported the patient's post-operative iop was 8 mmhg with some hyphema.On (b)(6) 2017, the surgeon reported that the patient was healing well with an iop of 11 mmhg (unmedicated).He was able to view the fragment under high magnification and estimated it was 10-20 microns.The fragment was observed in the same area where the trabecular meshwork was accessed to perform viscodilation.Additional information has been requested.
Additional Manufacturer Narrative
(b)(4).Submitted to fda on: 03/28/2017.
Additional Manufacturer Narrative
Additional data provided in response to letter dated may 10, 2017.This supplemental report is being re-submitted since the prior attempt to submit this information failed.Mfr reference number: (b)(4).